Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What medication should I do to get proper sleep ?

hi am 15 year old and im having problems sleeping i think it is caused because when i go to bed all my problems are going through my mind is there anything i can do am 15 year old female with quite a bit of family problems which is preventing me from sleeping.
Asked On : Thu, 21 Apr 2011
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Carrying your troubles to bed will not help you sleep what you can do is an hour before bedtime just write down the problems your having and the possilbe solution so that you dont think over in bed.People have little control over their thoughts due to which they might be going in and out of light sleep which feels like their awake all time.Fix a time for bed,reguler bedtimes and waking hours sets your sleep cycle.Switch of lights, donot watch tv or use laptop prior to sleeping.If your in habit of exercising do it during the daytime.If nothing helps talk to a counseller regarding your problems.
Answered: Thu, 28 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor